# SDR WX0A2016030173095

- Difficulty date: February 27, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N219NV
- Make and model: Airbus A320-214
- Aircraft serial: 1255
- Aircraft time: 35,871 hours, 24,779 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Circuit Breaker
- Condition: Pulled
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

7000' ECAM AT BLW 100' COMPLY WITH ECAM ACTIONS.  UNABLE TO RESTORE, SYS WENT TO MANUAL MODE & DID NOT WORK, PRESS WENT UP, CABIN ALT 5800'.  TROUBLESHOOTING REVEALED A PULLED & COLLARED CB Y17, AVIONICS VENT MONITORING, & THE EXTRACT AIR VLV SWITCH IN THE OFF POSITION.  MEL 21-26-10A DOES NOT INSTRUCT TO DO SO.  ACFT PLACED IN CONFIGURATION FOR MEL 21-26-10A M PROCEDURES.  SKIN AIR INLET VLV DEACTIVATED & CHECK OF VENTILATION SYS OPERATIONS CHECKED GOOD.  COMPLIED WITH OPERATIONS TEST OF PRESS CONTROL & MONITORING IAW AMM 21-31-00-710-002A.  OPERATIONS GOOD.
